candidablog.com

Does Murad Resurgence make you feel dizzy?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So I just started taking Murad Resurgence a couple days ago... 40 mg pills (1 a day). I've noticed that each time I take one, minutes later I start to feel dizzy, and when I look around, things appear to move at a faster speed... I also get mild headaches. Are these side effects what you would call "normal", even the faster speed thing?If you're wondering what I mean by things moving at a faster speed, it's kind of like seeing frames in a movie... like "frames per second"... only there are less "frames" so everything moves faster..

Comments (4)

Headaches are common drink ALOT of water .as far as thing moving NO! maybe you're just having anxiety??? I would check in with your derm just to be safe..hope this helps.good luck.

Comment #1

I wouldn't have thought that the pill would have any effects only a couple of minutes after taking it. I agree with Nitetress. Drink a heap of water, and just relax. Have you got low blood pressure? I know I get mega dizzy when I stand up sometimes coz I have low blood pressure... just brain storming here....

Comment #2

Helloooo...I too started Murad Resurgence a few days ago at 40mg once a day. But I havent had any side affects yet. It sounds like low blood pressure. Maybe you should try taking your pill with a meal. My pharmacist told me it wasn't necessary, but that some people are more sensitive to it than others. I dunno? But its worth a go! And remember to drink lots of water. Either way you should call your Derm just to be safe.Best of LUCK!!!Stevie.

Comment #3

Make sure you mention this to your derm the next time you see him/her. In the meantime, drink TONS of water!.

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.